# SDR SWI2025F00187

- Difficulty date: January 6, 2025
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N487CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7729
- Aircraft time: 39,412 hours, 37,907 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS333.00 FRAME CRACKED NEXT TO STR 2L      (C-CHECK RO 2/27/2025)    REPAIRED FS333.00 FRAME NEXT TO STR 2L REF REO 601R-53-21-3715 REV --(P1) DATE 2025-01-13, AND REO 601R-53-21-3715 REV -- DATED 2025-01-17. PRESSURE LEAK CHECK GOOD. SEE CONTINUATION FOR WORK PERFORMED. COMPLIED WITH SKYCARD 51-900-1003-SKY AND M-337.
